On Certain Interpolation Spaces Related to Generalized Semi-Groups.
Mathematica Scandinavica, Tome 16 (1965), pp. 41-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1965__16_165908,
author = {J\"orgen L\"ofstr\"om},
title = {On {Certain} {Interpolation} {Spaces} {Related} to {Generalized} {Semi-Groups.}},
journal = {Mathematica Scandinavica},
pages = {41--54},
year = {1965},
volume = {16},
zbl = {0128.35104},
url = {http://geodesic.mathdoc.fr/item/MS2_1965__16_165908/}
}
Jörgen Löfström. On Certain Interpolation Spaces Related to Generalized Semi-Groups.. Mathematica Scandinavica, Tome 16 (1965), pp. 41-54. http://geodesic.mathdoc.fr/item/MS2_1965__16_165908/